# SDR DXTA200809223284

- Difficulty date: September 22, 2008
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N872QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258472
- Aircraft time: 6,398 hours, 4,591 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT BRAKE PEDAL ON PILOTS SIDE HAS NO PRESSURE GOES TO FLOOR WITH NO BRAKING AUTHORITY. CO-PILOTS SIDE BRAKES WORK NORMALLY WITH GOOD PRESSURE ON INDICATOR.  BLEED LT AND RT BRAKES. BRAKE SYS OPS AND LEAKS CHECKS GOOD AT THIS TIME. ALL WORK DONE IAW MM CHAPTER 32-40-00.
